# SDR REXA2022071901543

- Difficulty date: May 28, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE IS CORRODED.	INSTALLED NEW LOWER SILL ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
